Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Stomach upset, frequent urination with pain in mid to upper body parts, persisting symptoms post prilosec, generic. Could it be something else?

Hi, I experience stomach upset and frequent urination DURING the time that my stomach is hurting. It is the mid to upper left side of my body. I get it maybe on average once a week and it keeps me up. Its a paing that lets me know something is either going to come up or come out, but that is usually not what happens. My doctor said it could be my acid reflux and put me on prilosec , generic. I have been taking it for 5 days and had been fine, but experienced upset stomach and frequent urination last night. This really upsets me, I think maybe ulcer , or bladder infection , but my symptoms arent constant, they are random. hmmm.... APPARENTLY I HAVE TO PAY???? Bullshit. Didnt realize that until after my info was sent. Is there ANYONE out there that is willing to answer my question as an act of good morale? Anyone who can donate a minute or 2 out of their horribly busy day to someone who needs help? This is what is wrong with the world, no one is willing to help anybody unless they reap some benefit.
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  339
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
your symptoms are more like a urinary tract infection/ pyelonephritis, though in abdomen, there can be many differentials.
do you have fever, chills/rigors, backpain, pain going from loin/ flank to groins?
nausea/ vomitting?
simple thing to do would be to get urine routine and an ultrasound KUB done to look for the cause.
a stone . obstruction, resistant infection can all cause this.
pl. see a physician anyhow and get evaluated before it gets worse.
no shortcuts would help.
take care and keep me informed on your progress.
Good luck !
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor